Show simple item record

dc.contributor.authorCao, J
dc.contributor.authorMoors, WB
dc.date.accessioned2011-11-11T00:59:23Z
dc.date.accessioned2011-11-11T01:00:58Z
dc.date.available2011-11-11T00:59:23Z
dc.date.available2011-11-11T01:00:58Z
dc.date.copyright2006
dc.date.issued2011-11-11
dc.identifier.citationReal Analysis Exchange, vol.31(1), pp.63 - 72
dc.identifier.issn0147-1937 (print) 1932-1570 (online)
dc.identifier.urihttp://hdl.handle.net/10292/2514
dc.description.abstractIn this paper, we extend a theorem of Matejdes on quasicontinuous selections of upper Baire continuous set-valued mappings from compact (or separable) metric range spaces to regular T1 range spaces. In addition, we also prove a quasicontinuous selection theorem for a special class of upper semicontinuous set-valued mappings.
dc.publisherMichigan State University Press
dc.relation.replaceshttp://hdl.handle.net/10292/2513
dc.relation.replaces10292/2513
dc.relation.urihttp://msupress.msu.edu/journals/raex/index.php?Page=home
dc.rightsThis work originally appeared in (see Citation), 2006, published by Michigan State University Press. The author retains the right to republish in other publications, with prior permission from the Press. This right is subject only to the stipulation that credit be given to the Articles prior publication in the Journal. The credit must state that the Journal is published by the Michigan State University Press.
dc.titleQuasicontinuous selections of upper continuous set-valued mappings
dc.typeJournal Article
dc.rights.accessrightsOpenAccess


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record